# SDR CA100108001

- Difficulty date: December 22, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 10,370 hours
- Engine: Pwa PT6A21
- System (JASC): 7110 · Engine Cowling System
- Part: Intake Duct
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTAKE DUCT SKIN CRACKED AT TWO LOCATIONS, LOCATIONS ARE, LEADING EDGE FASTENER ROW, FASTENER HOLES AT 3:00 AND 9:00 O’CLOCK. (TC NR 20100108001)
